# SDR UALA2011031501237

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 40,813 hours, 5,072 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 169
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG " PACK FCV L " ON STATUS PAGE.  MEL COMPLIED WITH MAT MSG: 21-24101 UPPER FLOW CONTROL VALVE LT PACK.  REPLACED UPPER FLOW CONTROL VALVE AND OPS CHECKED NORMAL.
